# SDR HALA20240701176

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 43,075 hours, 6,884 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 3,926 hours, 609 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB AFTER ENG #1 START FADEC 1 FAULT 2 START ATTEMPT AS PER MX FAULT REACURED. PERFORMED WIRING CHECKS PER AMM SUB TASK 77-11-00-810-210-A CONTINUITY CKS GOOD NO STORT TO GROUND INSULATION CK OF WIRES GOOD 6/28/24 8054 REPLACED OVERSPEED PROTECTION UNIT PER AMM 73-21-36 (4072KS) OPS CHECK GOOD
